If you need an accessible version of this item please contact JSTOR User Support

Metric Ternary Distributive Semi-Lattices

S. P. Avann
Proceedings of the American Mathematical Society
Vol. 12, No. 3 (Jun., 1961), pp. 407-414
DOI: 10.2307/2034206
Stable URL: http://www.jstor.org/stable/2034206
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Metric Ternary Distributive Semi-Lattices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414